I have had a few eposides of terrible blisters on my radiotherapy site that burst and cause cellulitis. I got my first one 2 years ago, which was 4 years after having radiotherapy. I didn’t have an episode for over a year, but was feeling rather unwell today and discovered a weeping sore, about 5 cm across, on my surgery/radiotherapy site - which has caused cellulitis again.
Could a local recurrence cause this? I just don’t understand it. I had a double mx, but it only happens on my bad boob side, so can only assume it is to do with the diagnosis or the radiotherapy.
Has anyone else had experienced this?
Hi Info, just started my rads today so haven’t your experience . At the pre chemo chat with my nurse I was told that I might have some reactions up to one year after the rads finished. After that very thorough induction I would definitely be on the phone to GP or hospital if this happened to me a whole four years afterwards. Hope you get some help. Sounds very uncomfortable. X
I have a friend that is prone to cellulitis. It has nothing to do with breast cancer in her case because she has never had it. I mentioned you to her and she said that once anything has triggered it some people are just going to get it every time their skin has a challenge. So what would be a pimple to someone would be a major issue to her. What she has to do now is go to A & E and tell them to contact someone from her Consultant’s team because they give her an injection of antibiotics straight away rather than let her wait for several hours because according to the regular triage people she is breathing and conscious so not what they deem an emergency.
She has to be really careful about insect bites and anything that for the rest us us would be trivial but in her could develop into something more serious.
Hi, I’m coming up to five years post BC had chemo and rads, my skin under BC boob gets red and sore no blistering so far but just use aveno cream when I notice it breaking down.